MathSciNet Relay Station
MathSciNet bibliographic data
MR768629 (86m:35018) 35B50 (35J60)
Vázquez, J. L. A strong maximum principle for some quasilinear elliptic equations. Appl. Math. Optim. 12 (1984), no. 3, 191–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement